# SDR DLM88981928

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYS QTY WENT TO ZERO.  PRESS WENT TO ZERO.  FOUND LT SYSTEM SUPPLY LINE LEAKING.  PERMASWAGED LINE.
